File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An inference procedure for a simple epidemic model: a martingale approach

TitleAn inference procedure for a simple epidemic model: a martingale approach
Authors
Issue Date1992
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amc
Citation
Applied Mathematics And Computation, 1992, v. 47 n. 1, p. 77-89 How to Cite?
AbstractThis paper studies various estimators the infection rate of the simple stochastic epidemic model using the theory of counting processes, martingales, and stochastic integrals. A class of estimators for the infection rate have been obtained which includes the maximum likelihood estimator. Explicit expressions are given for these estimators which involve only simple computation. In the case of incomplete observation of the epidemic, estimators are available by choosing an appropriate weight function. Asymptotic results are given. Asymptotic efficiencies among these estimators are considered. © 1992.
Persistent Identifierhttp://hdl.handle.net/10722/172195
ISSN
2015 Impact Factor: 1.345
2015 SCImago Journal Rankings: 1.008
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYip, Pen_US
dc.date.accessioned2012-10-30T06:20:37Z-
dc.date.available2012-10-30T06:20:37Z-
dc.date.issued1992en_US
dc.identifier.citationApplied Mathematics And Computation, 1992, v. 47 n. 1, p. 77-89en_US
dc.identifier.issn0096-3003en_US
dc.identifier.urihttp://hdl.handle.net/10722/172195-
dc.description.abstractThis paper studies various estimators the infection rate of the simple stochastic epidemic model using the theory of counting processes, martingales, and stochastic integrals. A class of estimators for the infection rate have been obtained which includes the maximum likelihood estimator. Explicit expressions are given for these estimators which involve only simple computation. In the case of incomplete observation of the epidemic, estimators are available by choosing an appropriate weight function. Asymptotic results are given. Asymptotic efficiencies among these estimators are considered. © 1992.en_US
dc.languageengen_US
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amcen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.titleAn inference procedure for a simple epidemic model: a martingale approachen_US
dc.typeArticleen_US
dc.identifier.emailYip, P: sfpyip@hku.hken_US
dc.identifier.authorityYip, P=rp00596en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/0096-3003(92)90065-9-
dc.identifier.scopuseid_2-s2.0-44049117600en_US
dc.identifier.volume47en_US
dc.identifier.issue1en_US
dc.identifier.spage77en_US
dc.identifier.epage89en_US
dc.identifier.isiWOS:A1992GU66000006-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridYip, P=7102503720en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats